# SDR AALA202508251282

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 41,684 hours, 23,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING J/C 26L00025011 WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM. FAULT OCCURED TO REPLACE THE BATTERIES ON ESPU 12WL. MAINTENANCE REPLACED BATTERY 12WL EPSU IAW AMM 33-51-38.
